# SDR FDEA201203170986

- Difficulty date: March 17, 2012
- Submitted: April 2, 2012
- Operation: Air carrier
- Aircraft: N576FE
- Make and model: Doug MD-11F
- Aircraft serial: 48501
- Aircraft time: 64,304 hours, 13,588 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Hinge Fitting
- Part number: ARC050312
- Condition: Corroded
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING OTBD FLAP, OTBD FWD HINGE BRACKET SIDE LOAD FITTING ATTACH SURFACE FOUND CORRODED.  AREA REWORKED IAW CMM 57-44-09, REV 72.   EXISTING THICKNESS UPPER 0.406", LOWER 0.406", REMAINING THICKNESS UPPER 0.400", LOWER 0.400".  REPAIRED IAW EA 1-5750-157158 PART 1, STEPS 1, 2, 3, AND 6.  REPAIR CLASSIFIED AS MAJOR IAW GMM 6-2-100 REV 114.
